# SDR QXEA2015042300212

- Difficulty date: April 17, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 REQUIRES REPLACEMENT DUE TO CORROSION.  REMOVED AFT SPLICE COMMON TO SEAT TRACKS NR 11 AND NR 12 REF SRM 51-40-15, REPAIR -01. INSTALLED AFT SPLICE COMMON TO SEAT TRACK NR 11 AND NR 12 REF SRM 51-42-05 AND 51-40-15.  REMOVED DRIP TRAY ANGLE, PN: 85307495-117 FROM SEAT TRACKS NR 11 AND NR 12, REF SRM 51-42-05, REPAIR -01. INSTALLED DRIP TRAY ANGLE COMMON TO SEAT TRACK NR 11 AND NR 12 REF SRM 51-42-05. DISPLACED DRIP TRAY FROM 5 LOCATIONS ALONG SEAT TRACK NR 11 TO FOM REF SRM 51-41-00-00-01. INSTALLED DRIP TRAY AT 5 LOCATIONS ALONG SEAT TRACK NR 11 REF SRM 51-41-00 STRUCTURE IDENT-01. REMOVED SEAT TRACK NR 11 PN:85328210-115, REF SRM 51-42-05, REPAIR -01 AND SRM 51-40-07-02-01 AND SRM 51-41-00-00-01.  INSTALLED NEW SEAT TRACK 11 PN:85328210-115 IAW DWG 85328201 AND SRM 51-42-05, SRM 51-40-15 AND SRM 51-41-00. REMOVED 7 EA WIRE BUNDLE STAND OFF CLIPS FROM SEAT TRACK NR 11 REF SRM 51-42-05, REPAIR -01.  INSTALLED 7 EA WIRE BUNDLE STAND OFF CLIPS ON SEAT TRACK NR 11 IAW SRM 51-42-05. LOCATED AND DRILLED NEW SEAT TRACK, PN:85328210-115 SRM 51-40-07, REPAIR -01.
